# SDR 2006UALA02403

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 42,192 hours, 7,955 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH IN ARMED POSITION.  REPLACED DOOR 4R AFT BATTERY PACK.  SYSTEM OP CHECKS OK.
